# SDR SWAA2025070788698

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 66,560 hours, 39,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SERVICE. DOOR SLIDE IS INDICATING IN RED.  REMOVED AND REPLACED SLIDE ASSY PER M/M 25-66-01 AND MT 725-61-06.
